| Catalog Number |
03183734190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable tp2 total protein gen.2 results for 1 patient sample on a cobas 8000 cobas c 502 module.The initial tp2 result was 3 g/l.The customer questioned the initial low result which prompted them to repeat the patient sample.The sample was repeated the next day and the result was 53.6 g/l.
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event could not be determined.